Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 296, NWS Louisville, KY

July 30, 2018Clark County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 30, 2018, 6:26 PM EDT for Clark County, Madison County, Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2018, 6:26 PM EDT (22:26 UTC)
Expired
Jul 30, 2018, 7:04 PM EDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 6:46 PM EDTTSTM WND DMGTrapp, KY4 LARGE TREES DOWN IN TRAPP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS53 KLMK 302226
SVRLMK
KYC049-151-302315-
/O.NEW.KLMK.SV.W.0296.180730T2226Z-180730T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
626 PM EDT MON JUL 30 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southern Clark County in central Kentucky...
  Northeastern Madison County in central Kentucky...

* Until 715 PM EDT.

* At 626 PM EDT, a severe thunderstorm was located near Winchester,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Winchester, Goffs Corner, Vianna, Lyndale, Jackson Ferry, Mina,
  Hunt, Flanagan, Cotton Branch and Hedges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3784 8400 3783 8402 3784 8402 3783 8404
      3785 8406 3783 8406 3782 8407 3785 8408
      3783 8411 3790 8428 3801 8424 3799 8400
      3793 8397
TIME...MOT...LOC 2226Z 291DEG 11KT 3792 8414 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
3 follow-up statements
844 
WWUS53 KLMK 302244
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
644 PM EDT MON JUL 30 2018

KYC151-302253-
/O.CAN.KLMK.SV.W.0296.000000T0000Z-180730T2315Z/
Madison KY-
644 PM EDT MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3793 8397 3792 8399 3790 8399 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3785 8408 3786 8409 3785 8411
      3787 8413 3787 8415 3788 8416 3799 8415
      3799 8400
TIME...MOT...LOC 2243Z 291DEG 11KT 3790 8408 

$$

KYC049-302315-
/O.CON.KLMK.SV.W.0296.000000T0000Z-180730T2315Z/
Clark KY-
644 PM EDT MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN CLARK COUNTY...

At 643 PM EDT, a severe thunderstorm was located near Cressy, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Goffs Corner, Rightangle, Vianna, Mina, Agawam, Ruckerville, Cotton
Branch, Trapp, Log Lick and Pilot View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3793 8397 3792 8399 3790 8399 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3785 8408 3786 8409 3785 8411
      3787 8413 3787 8415 3788 8416 3799 8415
      3799 8400
TIME...MOT...LOC 2243Z 291DEG 11KT 3790 8408 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
542 
WWUS53 KLMK 302255
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
655 PM EDT MON JUL 30 2018

KYC049-302315-
/O.CON.KLMK.SV.W.0296.000000T0000Z-180730T2315Z/
Clark KY-
655 PM EDT MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN CLARK COUNTY...

At 654 PM EDT, a severe thunderstorm was located near Westbend,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Goffs Corner, Rightangle, Vianna, Trapp, Log Lick, Rabbit Town,
Kiddville and Mina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3793 8397 3792 8399 3790 8399 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3795 8406 3799 8400
TIME...MOT...LOC 2254Z 291DEG 11KT 3789 8404 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
523 
WWUS53 KLMK 302304
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
704 PM EDT MON JUL 30 2018

KYC049-302314-
/O.CAN.KLMK.SV.W.0296.000000T0000Z-180730T2315Z/
Clark KY-
704 PM EDT MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3793 8397 3792 8399 3790 8399 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3795 8406 3799 8400
TIME...MOT...LOC 2303Z 291DEG 11KT 3788 8400 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 4:11 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 30, 4:11 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
411 PM EDT Mon Jul 30 2018

.Mesoscale Update...
Issued at 411 PM EDT Mon Jul 30 2018

Modest destabilization (1000-1500 J/KG ML CAPE) has occurred with
breaks in the clouds, especially along and east of I-65. Meanwhile,
mid level speed max ~45knots is nosing into the Ohio Valley at this
hour, and is providing the boost storms have needed for some
organization. Given the strong mid level shear profile, we are
actually seeing some supercell characteristics in some of the
central KY storms. Not overly concerned about a tornado threat at
this time as the lack of a notable low level jet and high LCL's
~1250-1750 M are limiting factors. That being said, a marginal hail
threat will exist, along with an isolated damaging wind threat.
Overall, think most storms will be SPS worth but a severe or two is
not out of the question.

&&

.Short Term...(This evening through Tuesday)
Issued at 315 PM EDT Mon Jul 30 2018

An upper level shortwave ahead of an approaching broad upper trough
will bring favorable wind shear for upscale growth of t-storms late
this afternoon into this evening.  The main limiting factor for
portions of the area is lack of instability especially along and
west of I-65. East of I-65, 2000-2500 j/kg of CAPE has built up this
afternoon.  This CAPE combined with favorable mid and upper level
wind shear will create t-storms which may pose a strong to locally
damaging wind threat this afternoon/evening.  Later tonight, CAM
models indicate sct-num showers/storms especially over southern IN
and portions of central KY. Think late night storms will pose more
of a heavy rain threat and perhaps an isld flood instance could be
possible.  We'll be under the entrance region of an upper level jet
late tonight into Tue morning which could enhance
convection/rainfall intensity.

The main sfc front and upper level trough will push convection into
east central KY or just to our east by mid morning Tues leaving much
of the area dry by that time.  Redevelop of convection is likely by
Tue afternoon/evening but strength will again be limited by weaker
instability due to clouds/rain early in the day.  Still a small risk
for strong to damaging winds and heavy rain exists for Tues as well.

Temperatures will be mild in the mid to upper 60s for lows tonight
and upper 70s/lower 80s for highs Tues.

.Long Term...(Tuesday night through Monday)
Issued at 255 PM EDT Mon Jul 30 2018

Tuesday Night - Wednesday...

Upper trough axis will be just to the west of the CWA on Tuesday
night into Wednesday, with the best deep moisture transport ahead of
the trough situated east of I-65. This is where the best chances for
lingering showers and storms will be in that area through the
overnight period. Lows should settle into the mid 60s. Highs
Wednesday should top out in the lower 80s.

Wednesday Night - Friday Night...

The upper trough axis' eastward progress will stall over our region
through late week, and slowly wash out with time. During this time,
the best available moisture will continue to feed up from the Gulf
up through the Atlantic coast. This moisture feed and associated
precipitation chances will largely be east of our CWA. That said,
will likely hold onto low pops each afternoon and evening across our
far east. The rest of the CWA is expected to stay dry. Afternoon
highs should be back at or just above normal for this time of year,
peaking mostly in the 82 to 87 degree range. Lows will mostly settle
in the mid to upper 60s each night.

Saturday - Monday...

With the upper low washed out by the weekend, the periphery of upper
ridging centered near the SE CONUS will briefly build over the area
on Saturday. This will focus some deeper moisture back over the CWA
and could provide the ingredients for a few showers and storms
during the afternoon/evening. Highs should be in the mid to upper
80s.

The upper ridge looks to quickly collapse by Sunday and Monday as a
couple of shortwaves in the northern stream sink into our region.
These will continue to provide focus for isolated to scattered
shower and storm chances. Temps will run a little above normal for
this time of year in the upper 80s to near 90. Expect milder
overnight lows around 70.

&&

.Aviation...(18Z TAF Issuance)
Issued at 130 PM EDT Mon Jul 30 2018

A broad upper level trough will push multiple disturbances through
the region this TAF period resulting in multiple rounds of showers
and storms starting this afternoon.  Expect the strongest
showers/storms from approx 21-3Z this evening which could result in
MVFR conditions.  Outside of those storms conditions should remain
VFR through 6-7Z. Later tonight, low level moisture will increase in
addition to continued convection which will result in prevailing
MVFR conditions, possibly IFR at HNB.  Tomorrow mid morning expect
showers/storms to diminish in coverage and improving flight
conditions.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...BJS
Short Term...AMS
Long Term...BJS
Aviation...AMS
Hazardous weather outlook, Jul 30, 3:25 PM EDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Louisville KY
325 PM EDT Mon Jul 30 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-311930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
325 PM EDT Mon Jul 30 2018 /225 PM CDT Mon Jul 30 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are possible this evening and
overnight. A few storms this evening could become severe with
locally damaging winds. The main hazard overnight will be locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered to numerous thunderstorms are possible Tuesday ahead of a
cold front moving through the region. A few strong storms with gusty
winds and heavy rainfall will be possible.

Slight chances of thunderstorms exist Wednesday, and again this
upcoming weekend, though organized severe weather is not anticipated
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind damage or heavy rainfall.

AMS/BJS

In the hours before

Special weather statement, Jul 30, 3:43 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
243 PM CDT MON JUL 30 2018

KYZ027-063-302015-
Hart-Grayson-
243 PM CDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HART AND
SOUTHEASTERN GRAYSON COUNTIES...

At 243 PM CDT, a strong thunderstorm was located 9 miles northwest of
Munfordville, moving east at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Munfordville, Bonnieville, Leitchfield Crossing, Macon, Lines Mill,
Big Windy, Broad Ford, Pearman, Mount Beulah and Dogcreek.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3731 8613 3738 8612 3744 8589 3727 8589
TIME...MOT...LOC 1943Z 268DEG 7KT 3733 8605

RJS
Special weather statement, Jul 30, 3:56 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
356 PM EDT MON JUL 30 2018

KYZ028-053-302030-
Hardin-Larue-
356 PM EDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LARUE AND SOUTHEASTERN
HARDIN COUNTIES...

At 356 PM EDT, a strong thunderstorm was located near Hodgenville,
moving east at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hodgenville, Boundary Oak, Mathers Mill, Leafdale, Roanoke and
Tonieville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3757 8586 3766 8585 3770 8564 3749 8566
TIME...MOT...LOC 1956Z 275DEG 11KT 3762 8578

EBW
Special weather statement, Jul 30, 5:15 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
515 PM EDT MON JUL 30 2018

KYZ046-054-055-066-302200-
Boyle-Marion-Washington-Casey-
515 PM EDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION...
SOUTHEASTERN WASHINGTON...WESTERN BOYLE AND NORTH CENTRAL CASEY
COUNTIES...

At 514 PM EDT, a strong thunderstorm was located near Lebanon, moving
east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lebanon, Bradfordsville, Peytons Store, Brumfield, Belltown,
Forkland, Poplar Corner, Aliceton, Calvary and Mitchellsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3749 8532 3763 8529 3769 8491 3746 8492
TIME...MOT...LOC 2114Z 266DEG 16KT 3758 8517

RJS
Special weather statement, Jul 30, 5:23 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
523 PM EDT MON JUL 30 2018

KYZ047-048-056-302215-
Mercer-Jessamine-Garrard-
523 PM EDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN GARRARD AND JESSAMINE COUNTIES...

At 523 PM EDT, a strong thunderstorm was located 8 miles east of
Harrodsburg, moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Nicholasville, Wilmore, Burgin, Shakertown, Bushtown, Jessamine,
Toddville, Little Hickman, Pink and High Bridge.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3780 8448 3778 8450 3778 8452 3777 8452
      3777 8451 3775 8451 3770 8473 3771 8474
      3771 8475 3776 8481 3798 8457 3780 8446
TIME...MOT...LOC 2123Z 236DEG 12KT 3777 8468

RJS
Special weather statement, Jul 30, 5:48 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
548 PM EDT MON JUL 30 2018

KYZ041-049-302215-
Fayette-Clark-
548 PM EDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARK AND EAST CENTRAL
FAYETTE COUNTIES...

At 548 PM EDT, a strong thunderstorm was located near Winchester,
moving southeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lexington, Winchester, Hootentown, Chilesburg, Constant Station,
Renick, Lyndale, Jackson Ferry, Lisletown and Athens.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3788 8420 3790 8427 3792 8427 3791 8429
      3796 8443 3806 8438 3806 8417
TIME...MOT...LOC 2148Z 294DEG 9KT 3796 8430

RJS
Special weather statement, Jul 30, 6:17 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
617 PM EDT MON JUL 30 2018

KYZ049-057-302245-
Clark-Madison-
617 PM EDT MON JUL 30 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND
NORTHEASTERN MADISON COUNTIES...

At 617 PM EDT, a strong thunderstorm was located near Winchester,
moving southeast at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Winchester, Hootentown, Lyndale, Jackson Ferry, Olivers, Lisletown,
Locust Grove, Hunt, Flanagan and Forest Grove.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3785 8414 3790 8435 3791 8434 3792 8434
      3792 8433 3793 8434 3795 8433 3795 8431
      3796 8432 3796 8431 3797 8432 3799 8431
      3800 8410
TIME...MOT...LOC 2217Z 293DEG 9KT 3793 8425

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 3:43 PM EDTSpecial Weather StatementLMKHart32 min
Jul 30, 3:56 PM EDTSpecial Weather StatementLMKLarue34 min
Jul 30, 5:15 PM EDTSpecial Weather StatementLMKMarion45 min
Jul 30, 5:23 PM EDTSpecial Weather StatementLMKJessamine52 min
Jul 30, 5:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion31 min
Jul 30, 5:48 PM EDTSpecial Weather StatementLMKClark27 min
Jul 30, 6:05 PM EDTAreal Flood AdvisoryLMKFayette115 min
Jul 30, 6:17 PM EDTSpecial Weather StatementLMKClark28 min
Jul 30, 6:24 PM EDTFlash Flood WarningLMKClark, Fayette93 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.